Mathematics and Statistics Faculty and Staff Publications

Document Type

Article

Publication Date

6-2011

Abstract

Sudoku can be generalized to squares whose dimensions are n^2 × n^2 , where n ≥ 2, using various symbols (numbers, letters, mathematical symbols, etc.), written just one time on each row and on each column; and the large square is divided into n 2 small squares with the side n × n and each will contain all n 2 symbols written only once. In this paper we present an elementary solution for the generalized sudoku based on a group-permutation algorithm.

Publisher

Asociaţia “Recreaţii Matematice”

Publication Title

RECREATII MATEMATICE

Volume

13

Issue

1

Language (ISO)

English

Keywords

permutation, group, sudoku

Creative Commons License

Creative Commons Attribution 4.0 License
This work is licensed under a Creative Commons Attribution 4.0 License.

Share

COinS